# SDR UPS98827442

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, APPROX .25 INCH CRACK NOTED AT UPPER FORWARD DOOR JAMB CORNER OF AFT CARGO DOOR.  REPAIRED IAW SRM 53-2-0 FIG 21.
